# SDR C7WA200200024

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXTERNAL FUSELAGE SKIN CRACK AT BS 203.8 BETWEEN RIGHT WL 219 AND WL 220.  REPAIRED FUSELAGE SKIN FROM BS 191.0 TO BS 209.0 BETWEEN WL 214 AND 224.5 RBL 38.0 IAW S/B 727-53-0183 SECTION III PART I PARA C.  (M)
